# SDR ASOA201100461

- Difficulty date: March 10, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 31,000 hours, 27,313 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 349.00 HAS CORROSION FROM RBL 27 TO RBL 36.   REMOVED FLOORBEAM IAW SRM 51-21-06.  REPAIRED  FLOORBEAM THREATED FOR CORROSION PREVENTION IAW SRM 51-21-11, SRM 51-25-06 AND SRM 51-25-16. AND REINSTALLED IAW SRM 51-42-13, 51-42-15 AND 51-45-00.
